Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


viramune
Jun 19, 2007

I have just changed over from efavirenz to viramune after 1 week as the dizzyness and banging into walls in the house was all to much. I have read that if your tcells are to high[ mine being 760] that this can cause problems.I am also taking truvada and viral load is undetectable. Starting viramune at 1 tablet of 200mg for 2 weeks then twice a day.Can you let me know.[male] thanks

Response from Dr. Henry

There is some concern about increased risk for serious side effects with nevirapine in women with starting CD4 counts > 250 and men with CD4 counts > 400 (particularly in patients co-infected with hepatitis B and/or C) most patients do OK with nevirapine. Careful lab and clinical monitoring is recommended. I am unclear regarding whether the risks of nevirapine based on CD4 counts apply directly to patients already taking another medication and switching due to side effects. KH



Previous
Prezista/Darunavir
Next
Gut Concerns Confirmed

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement